# SDR 04FDEA00516

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), OUTBOARD PIVOT BORE FOUND CORRODED.  RT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), OUTBOARD PIVOT  BORE CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-74322, WINGS - LEFT AND RIGHT INBOARD TRAILING EDGE FLAP HINGE BRACKETS CORROED.
